I just stop Celexa 20 MG because I can't tolerate SSRIs and they make my head buzz. I've had tinnitus now since I started antidepressants. However I have severe anxiety and I'm on nortriptyline which seems to be helping my anxiety which I've been on for three weeks now and just upped my dose to 50 MG. I also take one MG of Clonopin at night which I want to taper off of. The day after I stop the Celexa my tinnitus seemed worse even though I felt better. I was also dizzy yesterday. I was only on Celexa for two weeks. Is the increasing of the tinnitus a withdrawal symptom or the increase in Nortriptyline? I need some relief. Thank you.
Morning Michelle80; We all handle the medications different SO if i had to guess its withdrawal of the Celexa more than it would be the Nortriptyline.On all the side effects the CELEXA does cause many when you first start it for around 2 weeks then they get better from there.I dought very much that the Nortriptyline would cause this due to the fact that it is used to treat the tinnitus and so is the Klonopin.But I have had some problems with SSRI'S with the fuzzy feeling in head and Tinnitus but with continued use it has gone away.Make sure if you continue to have problems check with your Doctor. Best of luck things do get better and remember these medications well work different on all of us.Hope you get to feeling better very soon. Chuck1957
Thanks for your response! For some reason it seemed louder last night then it usually does when it woke me up. I really hope it is the withdrawal from Celexa I'm hoping Nortriptline will make me notice my tinnitus less while lowering my anxiety. I am trying to get my life back.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2010 • 40 answers
Posted 6 Aug 2011 • 3 answers
Posted 5 Dec 2011 • 1 answer
Posted 28 Feb 2013 • 4 answers
Posted 28 Oct 2015 • 0 answers